Remark on "Algorithm 498: Airy Functions Using Chebyshev Series Approximations"

Razaz, M. and Schonfelder, J. L. (1981) Remark on "Algorithm 498: Airy Functions Using Chebyshev Series Approximations". ACM Transactions on Mathematical Software, 7 (3). pp. 404-405. ISSN 0098-3500

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 14:43
Last Modified: 25 Jul 2018 08:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/3927
DOI: 10.1145/355958.355971

Actions (login required)

View Item